# SDR SIMA2019121819006

- Difficulty date: November 19, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 37,742 hours, 31,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM CORRODED FWD OF CROSSBEAM AT FR 29-C/A-REPAIRED LH OMEGA BEAM FWD OF CROSSBEAM AT FR 29 IAW ENVOY ERS-EM-53MR-3977.
